MathSciNet Relay Station
MathSciNet bibliographic data
MR367967 (51 #4209) 55A25
Cappell, Sylvain E.; Shaneson, Julius L. Invariants of $3$-manifolds. Bull. Amer. Math. Soc. 81 (1975), 559–562.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement